On the method of sign-constant Lyapunov functions for nonautonomous differential systems
Differencialʹnye uravneniâ, Tome 31 (1995) no. 4, pp. 583-590
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_4_a3,
author = {B. S. Kalitin},
title = {On the method of sign-constant {Lyapunov} functions for nonautonomous differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {583--590},
year = {1995},
volume = {31},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_4_a3/}
}
B. S. Kalitin. On the method of sign-constant Lyapunov functions for nonautonomous differential systems. Differencialʹnye uravneniâ, Tome 31 (1995) no. 4, pp. 583-590. http://geodesic.mathdoc.fr/item/DE_1995_31_4_a3/